# SDR UIEA2018081301674

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,948 hours, 20,952 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS18957550
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DUCT SHOWING 5 PSI IN FLIGHT AT CRUISE. RECONNECTED SEPARATED LT ENGINE PNEUMATIC SUPPY DUCT, AND REPLACED SEAL UPSTREAM OF LOW AND HIGH PRESSURE "Y" MANIFOLD PER MM CH 36-11-01. LK & OPS-CK GOOD ON ENGINE MX RUN IAW MM CH 71-00-00 AND CH 36-00-00.
